# SDR AT0000068

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEE CAP IN LT WING BETWEEN STRINGER 12 AND 17 CORRODED.  FABRICATED AND INSTALLED REPAIR CLIPS IAW SB 57-98R8.
